# SDR SWAA2022042085163

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER SURFACE AT B.S. 986.5; R.B.L. 35 - R.B.L.45; W.L. 208.1. / [01] SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE TO THIS A/C;[27] FABRICATED; LOCATED AND DRILLED FLOOR BEAM REPAIR PARTS AT BS 986 ; FROM LBL 55 TO RBL 55 WL 208.1 ; [1] 2EA T-CHORD USING EXTRUSION BAC1505-101474 7050-T76511 LOT#1386011-1; [2] 2EA ANGLE USING FORMED ANGLE BAC1490-2811 7075-T6 CLAD LOT# 1482279-1; [3] 2EA ANGLE USING FORMED ANGLE BAC1490-2887 7075-T6 CLAD LOT# 1395413-1; [4] 2 EA STRAPS USING 7075-T6 .080' CLAD SHEET LOT# 1379745-2 (SPLICED -2;-3 AND -4 AT RBL 31.5) AND APPLIED CHEMICAL CONVERSION COATING ; IAW SRM 53-70-51-2R-4 REPAIR 4; REPAIR ALTERNATIVE 1 AND SRM 51-20-01.  OK TO PRIME PARTS.;[28] VERIFIED CORRECTIVE ACTION 27.   FABRICATION OF REPAIR PARTS ITEMS 1; 2; 3; 4.   OK TO PRIME PARTS.;[29] PRIMED FLOOR BEAM REPAIR PARTS AT BS 986 ; FROM LBL 55 TO RBL 55 WL 208.1 [-1; -2; -3; -4 ] AND STRUCTURE WITHIN THE REPAIR AREA IAW SRM 53-70-51-2R-4 REPAIR 4; REPAIR ALTERNATIVE 1 AND SOPM 20-41-02.;[30]
